# SDR ASOA201200911

- Difficulty date: March 15, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Aircraft time: 28,538 hours, 25,094 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 424-449.85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT SURFACE CORROSION ON RT SEAT TRACK BETWEEN FS 424 AND 449.85 WITH GOUGE AT FS 439.   CORROSION REMOVED IAW SRM 53-21-49 DIMENSION "U" IS WITHIN LIMITS AT .005 MATERIAL REMOVED WITH MAX LIMIT AT 0.02".    REMOVED RT SIDE SEAT TRACK IAW SRM 51-40-11. DRILLED & INSTALLED NEW SERVICEABLE SEAT TRACK  IAW SRM 51-40-11,& AMM 53-1-11-400-802.
